TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Algernon Offline
CPT-1 Phlebotomist
Outside, huh?
**********
 
Algernon's Avatar
 
Name: Holly
Age: 28
Gender: Female
Location: Roseville, California

Posts: 4,124
Join Date: January 21st 2009

Synthroid? - March 9th 2010, 07:34 PM

I've been on the medication for a little over a week. It's actually making me kind of more tired than usual. Am I on a high enough dosage you think? Or should I wait 2 or three more weeks?


Geek? Nerd? More like intellectual badass.

"You ran through Africa, and Asia, and Indonesia.. And now I've found you, and I love you. I want to know your name."
  Send a message via Yahoo to Algernon  
  (#2 (permalink)) Old
SimplyComplex Offline
SimplyComplex :)
I've been here a while
********
 
SimplyComplex's Avatar
 
Name: Melissa
Age: 27
Gender: Female
Location: Canadaland

Posts: 1,316
Blog Entries: 1
Join Date: January 5th 2009

Re: Synthroid? - March 10th 2010, 01:06 AM

Hey there Holly,

If you're taking it for the main purpose of the medication, I really think you should mention this to your doctor. Though, the website does mention taking about 2 weeks for noticeable effects to occur, I'm assuming it should be having the opposite effect to what you described.

Quote:
Signs of not getting enough medication:

clumsiness
coldness
constipation
dry, puffy skin
listlessness
muscle aches
sleepiness
tiredness
weakness
weight gain
My suggestion is coming from that specific portion of the site. If you are feeling any of these things, which you said you are, I think it would be in your best interest to talk to your doctor when you can. It might be a sign that this medication needs to be increased in order for the desired results to occur.

If you want to read up more, I got all this information from here : http://chealth.canoe.ca/drug_info_de...4641&page_no=2

I really hope this goes well for you! Good luck.


01 // 10 // 11

Baby stand tall. You can have it all.

Don't you worry your pretty little mind, people throw rocks at things that shine..
   
Closed Thread

Bookmarks

Tags
synthroid

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.